MathSciNet Relay Station
MathSciNet bibliographic data
MR1462746 (98g:34080) 34C37 (34D99 58F22 70H05 70K20)
Grotta Ragazzo, Clodoaldo On the stability of double homoclinic loops. Comm. Math. Phys. 184 (1997), no. 2, 251–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement